# SDR 2006UALA01230

- Difficulty date: June 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 57,419 hours, 9,286 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Stripped
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE CYLINDER CLAMPS ARE STRIPPED.  REMOVED AND REPLACED SLIDE CYLINDER CLAMPS. OK FOR RETURN TO SERVICE.  ROOT CAUSE WAS SUSPECTED TO BE OVER TORQUING OF SLIDE CYLINDER CLAMPS DUE TO IMPROPER MAINTENANCE TRAINING.
